Large Chromatic Number and Ramsey Graphs

Csaba Biró, Zoltán Füredi, Sogol Jahanbekam

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Let Q (n, χ) denote the minimum clique size an n-vertex graph can have if its chromatic number is χ. Using Ramsey graphs we give an exact, albeit implicit, formula for the case χ ≥ (n + 3)/2.

Original languageEnglish
Pages (from-to)1183-1191
Number of pages9
JournalGraphs and Combinatorics
Volume29
Issue number5
DOIs
Publication statusPublished - Sep 1 2013

Keywords

  • Chromatic number
  • Clique number
  • Ramsey graphs

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Large Chromatic Number and Ramsey Graphs'. Together they form a unique fingerprint.

  • Cite this